# SDR CALA2017071602254

- Difficulty date: July 15, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N19117
- Make and model: Boeing 757224
- Aircraft serial: 27559
- Aircraft time: 87,324 hours, 18,348 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100617
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1660 BL0 HAS CORROSION ON TOP OF BEAM ON A PREVIOUS REPAIR. REMOVED & REPLACED NEW -1 CHORD ON MAIN CABIN FLOORBEAM BS 1660 AT BL 0 IAW SRM 53-00-51 FIG 201 REPAIR 3.
